Alert archive / Illinois / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 99, NWS Paducah, KY

May 11, 2016Perry County, Illinois

NWS Paducah, KY issued this severe thunderstorm warning at May 11, 2016, 10:01 PM CDT for Perry County, Illinois. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2016, 10:01 PM CDT (03:01 UTC)
Expired
May 11, 2016, 10:30 PM CDT
In force
29 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Perry County, IL

The radar

The Paducah radar (KPAH), 120 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 12:10 PM CDTSevere Thunderstorm WatchSPC12 hr
May 11, 6:30 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.0 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2016-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 748 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2016-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
748 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
1145 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

189 
WUUS53 KPAH 120301
SVRPAH
ILC145-120330-
/O.NEW.KPAH.SV.W.0099.160512T0301Z-160512T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1001 PM CDT WED MAY 11 2016

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PERRY COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 1030 PM CDT

* AT 1001 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILLISVILLE...
  OR 8 MILES SOUTHWEST OF PINCKNEYVILLE...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DU QUOIN...PINCKNEYVILLE AND ST. JOHNS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3806 8919 3795 8935 3796 8956 3799 8959
      3821 8939
TIME...MOT...LOC 0301Z 226DEG 25KT 3799 8950 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
189 
WWUS53 KPAH 120313
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1013 PM CDT WED MAY 11 2016

ILC145-120330-
/O.CON.KPAH.SV.W.0099.000000T0000Z-160512T0330Z/
PERRY IL-
1013 PM CDT WED MAY 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR CENTRAL PERRY COUNTY...

AT 1012 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PINCKNEYVILLE...
MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PINCKNEYVILLE AND ST. JOHNS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3806 8919 3799 8937 3801 8948 3804 8953
      3821 8939
TIME...MOT...LOC 0312Z 226DEG 25KT 3805 8943 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 1:10 PM CDT, 8 hours 51 minutes earlier.

Area forecast discussion, May 11, 1:10 PM CDT, 8 hours 51 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
110 PM CDT WED MAY 11 2016

.SHORT TERM...(This evening through Friday night)
Issued at 108 PM CDT Wed May 11 2016

The old boundary left over from last night's convection runs from
near KMVN to just south of KOWB and is likely to be a focus for
thunderstorm development. Meanwhile, a line of thunderstorms
moving into the KSTL metro area will push eastward into northern
portions of southern Illinois and eventually intersect the old
boundary. A severe thunderstorm watch has been issued until 00Z
for our northern 8 counties of southern Illinois.

The flow aloft is rather weak, so individual storms should be
pulsy, but the amount of instability available may allow them to
briefly reach severe levels with damaging winds and large hail
possible. However, the line moving out of KSTL may develop a cold
pool, which could lead to a larger-scale damaging wind threat in
the Watch area.

After sunset, loss of diurnal fuel and warm sector lifting north,
should see more widely scattered/less amplified cells...at least
until late tonight-early tmrw, when cold front makes approach.
Pinwheel jet energy will interact during daytime hours tmrw, and
reinitiate storm/svr chances, slgt risk shifting eastward across
remainder of fa.

Cold fropa occurs tmrw evening, and convection chances end with
it. Thu night thru Fri then looking cooler/drier per post frontal
airmass. Warm/soupy before.

Troffing Ohio valley long wave will bring a smallish
chance of pcpn in again Friday night, as another piece of energy
rounds base of trof. While instability parameters and moisture are
lacking, nw flow/upper pva inducement may lead to a clap of
thunder or at least its mention in forecast per collab pic.

.LONG TERM...(Saturday through Wednesday)
Issued at 1256 PM CDT Wed May 11 2016

Long term pattern transition will bring some changes to the
extended. Surface High pressure under nwlys aloft yield a still
cooler/drier Saturday. But long range modeling of height falls out
west, combined with transitioning Great Lakes Low (pattern
change), mean upper flow will be backing and becoming increasingly
active with time for Mid Ms Valley.

We'll see pops enter forecast southwest to northeast by Sunday,
though we'll lay off thunder mention til better/deeper
destabilization occurs Sunday night into Monday.

Monday-Wednesday then looks like an active/wet pattern, as mean
southwest U.S. trof shoots pieces of energy across southern Plains
and lower to mid Ms valley with time. Pops ramp up to high chance
or likely cats thru this period with several periods of
showers/storms and potentially decent QPF setting up in addition
to strong/possibly svr storm chances.

&&

.AVIATION...
Issued at 1256 PM CDT Wed May 11 2016

Conditional forecast of Thunderstorms is best at KEVV and KOWB,
but not so much so farther west. A cold front will approach the
area near the end of the forecast, and there is a fairly strong
signal for IFR/LIFR ceilings to develop ahead of it, possibly with
some fog as well.

&&

.PAH Watches/Warnings/Advisories...
IL...None.
MO...None.
IN...None.
KY...None.

&&
Hazardous weather outlook, May 11, 3:40 PM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
340 PM CDT WED MAY 11 2016

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-121000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
340 PM CDT WED MAY 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A CLUSTER OF THUNDERSTORMS WILL PUSH EASTWARD ALONG THE I-64
CORRIDOR OF SOUTHERN ILLINOIS AND SOUTHWEST INDIANA THIS
AFTERNOON. VERY LARGE HAIL...DAMAGING WINDS...TORRENTIAL
RAINS...AND EVEN ISOLATED TORNADOES WILL BE POSSIBLE WITH THESE
STORMS. OTHER STRONG TO SEVERE STORMS MAY MOVE EASTWARD INTO
SOUTHEAST MISSOURI AND THE REMAINDER OF SOUTHERN ILLINOIS LATE
THIS AFTERNOON AND THIS EVENING. LARGE HAIL AND DAMAGING WINDS
WILL BE THE PRIMARY CONCERNS WITH THIS ACTIVITY.

MORE THUNDERSTORMS ARE EXPECTED TO MOVE EASTWARD INTO THE REGION
LATER TONIGHT. AT THIS TIME...SEVERE WEATHER CANNOT BE RULED
OUT...BUT LOCALLY HEAVY RAINFALL MAY CREATE SOME FLOODING
ISSUES...ESPECIALLY IN AREAS THAT RECEIVED HEAVY RAINS LAST NIGHT
AND THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE REGION
THURSDAY. A FEW SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS
WILL BE POSSIBLE PRIMARILY OVER WEST KENTUCKY IN THE AFTERNOON.
LOCALIZED HEAVY RAINFALL AND FLOODING ISSUES WILL ALSO BE
POSSIBLE.

A SMALL CHANCE OF THUNDERSTORMS IS FORECAST MAINLY ACROSS THE
NORTHERN HALF OF THE REGION FRIDAY NIGHT. AT THIS TIME...SEVERE
WEATHER IS NOT EXPECTED.

A CHANCE OF THUNDERSTORMS RETURNS TO THE REGION SUNDAY NIGHT
THROUGH TUESDAY. AT THIS TIME...SEVERE WEATHER IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION IS REQUESTED TO THE NORTH OF A PINCKNEYVILLE
ILLINOIS TO ROCKPORT INDIANA LINE THIS AFTERNOON. ACTIVATION
CANNOT BE RULED OUT FARTHER SOUTH THROUGH SOUTHERN ILLINOIS AND
SOUTHEAST MISSOURI LATE THIS AFTERNOON AND THIS EVENING.

DRS

In the hours before

Local storm report, May 11, 8:38 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
838 PM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HEAVY RAIN       1 S MULKEYTOWN          37.96N 89.11W
05/11/2016  E1.75 INCH       FRANKLIN           IL   TRAINED SPOTTER

            1.5 TO 1.75 INCHES OF RAIN IN 30 MINUTES.

&&

RST
Special weather statement, May 11, 9:01 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
901 PM CDT WED MAY 11 2016

ILZ085-086-089-090-120230-
POPE IL-WILLIAMSON IL-JOHNSON IL-SALINE IL-
901 PM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POPE...SOUTHWESTERN
SALINE...SOUTHEASTERN WILLIAMSON AND NORTHERN JOHNSON COUNTIES UNTIL
930 PM CDT...

AT 900 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GOREVILLE...OR 11 MILES NORTHWEST OF VIENNA...MOVING NORTHEAST AT 55
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MARION...GOREVILLE...CREAL SPRINGS...LAKE OF EGYPT AREA...STONEFORT AND
NEW BURNSIDE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHERN ILLINOIS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL MIDNIGHT CDT FOR SOUTHERN ILLINOIS.

LAT...LON 3760 8860 3746 8893 3760 8905 3776 8873
TIME...MOT...LOC 0200Z 239DEG 49KT 3755 8900
Special weather statement, May 11, 9:26 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
926 PM CDT WED MAY 11 2016

KYZ010-011-013-120300-
CRITTENDEN KY-CALDWELL KY-LYON KY-
926 PM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL...NORTH
CENTRAL LYON AND CENTRAL CRITTENDEN COUNTIES UNTIL 1000 PM CDT...

AT 925 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF MARION...MOVING NORTHEAST AT 55 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FARMERSVILLE...CRESWELL...FREDONIA AND FRYER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHWESTERN KENTUCKY. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL MIDNIGHT CDT FOR NORTHWESTERN KENTUCKY.

LAT...LON 3709 8813 3723 8817 3741 8791 3740 8790
      3742 8785 3738 8786 3739 8782 3737 8781
      3736 8783 3735 8781 3734 8784 3732 8785
      3730 8782 3732 8782 3732 8780 3730 8781
      3726 8779 3724 8780 3722 8778
TIME...MOT...LOC 0225Z 239DEG 48KT 3722 8807
Special weather statement, May 11, 9:29 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
929 PM CDT WED MAY 11 2016

ILZ086-090-120300-
POPE IL-SALINE IL-
929 PM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN POPE AND
SOUTHEASTERN SALINE COUNTIES UNTIL 1000 PM CDT...

AT 928 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CARRIERS MILLS...OR 11 MILES SOUTH OF HARRISBURG...MOVING NORTHEAST AT
25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN POPE
AND SOUTHEASTERN SALINE COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHERN ILLINOIS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL MIDNIGHT CDT FOR SOUTHERN ILLINOIS.

LAT...LON 3761 8837 3760 8838 3760 8841 3759 8841
      3752 8863 3761 8869 3775 8846
TIME...MOT...LOC 0228Z 243DEG 22KT 3759 8863
Special weather statement, May 11, 9:37 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
937 PM CDT WED MAY 11 2016

ILZ080-120315-
PERRY IL-
937 PM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR PERRY COUNTY UNTIL 1015 PM CDT...

AT 937 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PERCY...OR 10 MILES WEST OF PINCKNEYVILLE...MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PINCKNEYVILLE...WILLISVILLE AND CUTLER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTH CENTRAL ILLINOIS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL MIDNIGHT CDT FOR SOUTH CENTRAL ILLINOIS.

LAT...LON 3821 8930 3806 8920 3796 8959 3812 8959
      3822 8942 3822 8936
TIME...MOT...LOC 0237Z 243DEG 21KT 3802 8956
Special weather statement, May 11, 9:52 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
952 PM CDT WED MAY 11 2016

ILZ080-084-120345-
PERRY IL-JACKSON IL-
952 PM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL JACKSON AND CENTRAL
PERRY COUNTIES UNTIL 1045 PM CDT...

AT 952 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
AVA...OR 13 MILES SOUTHWEST OF PINCKNEYVILLE...MOVING NORTHEAST AT 30
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DU QUOIN...PINCKNEYVILLE...AVA...CAMPBELL HILL AND ST. JOHNS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHERN ILLINOIS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL MIDNIGHT CDT FOR SOUTHERN ILLINOIS.

LAT...LON 3806 8918 3787 8953 3794 8961 3796 8959
      3821 8942
TIME...MOT...LOC 0252Z 223DEG 24KT 3793 8954

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:03 PM CDTSevere Thunderstorm WarningPAHGallatin, White27 min
May 11, 7:06 PM CDTSevere Thunderstorm WarningPAHWilliamson24 min
May 11, 7:18 PM CDTFlash Flood WarningPAHFranklin, Hamilton, Saline, Williamson3 hr
May 11, 7:18 PM CDTSevere Thunderstorm WarningPAHUnion42 min
May 11, 7:29 PM CDTSpecial Weather StatementPAHFranklin, Gallatin, Hardin, Johnson, Saline, Williamson61 min
May 11, 7:31 PM CDTSevere Thunderstorm WarningPAHWilliamson29 min
May 11, 7:38 PM CDTSevere Thunderstorm WarningPAHGallatin, Saline37 min
May 11, 7:51 PM CDTSevere Thunderstorm WarningPAHJohnson, Union, Williamson39 min
May 11, 8:20 PM CDTFlash Flood WarningPAHHardin, Johnson, Pope3 hr
May 11, 8:32 PM CDTSpecial Weather StatementPAHJohnson28 min
May 11, 9:01 PM CDTSpecial Weather StatementPAHWilliamson29 min
May 11, 9:29 PM CDTSpecial Weather StatementPAHSaline31 min
May 11, 9:37 PM CDTSpecial Weather StatementPAHPerry38 min
May 11, 9:52 PM CDTSpecial Weather StatementPAHPerry53 min
May 11, 10:29 PM CDTSevere Thunderstorm WarningPAHJackson, Perry31 min
May 11, 10:46 PM CDTSpecial Weather StatementPAHHamilton44 min
May 11, 10:48 PM CDTSpecial Weather StatementPAHWhite27 min
May 11, 10:51 PM CDTFlash Flood WarningPAHPerry3 hr
May 11, 10:59 PM CDTSevere Thunderstorm WarningPAHFranklin, Jackson, Perry, Williamson31 min
May 11, 11:19 PM CDTFlash Flood WarningPAHJackson3 hr
May 11, 11:33 PM CDTFlash Flood WarningPAHWhite3 hr
May 11, 11:36 PM CDTSpecial Weather StatementPAHWhite24 min
May 12, 9:10 AM CDTAreal Flood AdvisoryPAHAlexander, Franklin, Jackson, Jefferson, Johnson, Massac and 4 more3 hr
May 12, 9:53 AM CDTFlash Flood WatchPAHGallatin, Hardin, Saline6 hr
May 12, 12:12 PM CDTAreal Flood AdvisoryPAHHardin, Pope2 hr
May 12, 12:23 PM CDTRiver Flood WarningPAHAlexander, Jackson, Union5 days
May 12, 12:27 PM CDTRiver Flood WarningPAHJackson8 days
May 12, 12:51 PM CDTAreal Flood AdvisoryPAHGallatin3 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.